# SDR ERAA060601

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Spur Gear
- Part number: 205040233101
- Condition: Mismanufactured
- Location: Gearbox
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW GEAR THAT HAS TWO TEETH WITH MANUFACTURING DEFECT.
